MathSciNet Relay Station
MathSciNet bibliographic data
MR2156045 (2006b:93197) 93D15 (93C23)
Zhang, Liqian; Shi, Yang; Chen, Tongwen; Huang, Biao A new method for stabilization of networked control systems with random delays. IEEE Trans. Automat. Control 50 (2005), no. 8, 1177–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement